# SDR UPS04842237

- Difficulty date: April 2, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STATION 1040 FRAME AND FRAME CAP ARE CORRODED BEYOND LIMITS AT LONG. 35L  CUTOUT DAMAGED FRAME AT STATION 1040 LONG. 35L, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW DC8-53A-010 AND REPLACED FRAME CAP IAW SRM. 53-1-0,51-1-20D,51-1-21
